RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 6, Pages 951–954 (Mi mz10459)  

This article is cited in 8 scientific papers (total in 8 papers)

Brief Communications

Conjugation Invariants on the Group of Area-Preserving Diffeomorphisms of the Disk

E. A. Kudryavtseva

M. V. Lomonosov Moscow State University

Keywords: group of area-preserving diffeomorphisms of the disk, conjugation invariants, Calabi invariant.

DOI: https://doi.org/10.4213/mzm10459

Full text: PDF file (334 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:6, 877–880

Bibliographic databases:

Received: 09.01.2014

Citation: E. A. Kudryavtseva, “Conjugation Invariants on the Group of Area-Preserving Diffeomorphisms of the Disk”, Mat. Zametki, 95:6 (2014), 951–954; Math. Notes, 95:6 (2014), 877–880

Citation in format AMSBIB
\Bibitem{Kud14}
\by E.~A.~Kudryavtseva
\paper Conjugation Invariants on the Group of Area-Preserving Diffeomorphisms of the Disk
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 6
\pages 951--954
\mathnet{http://mi.mathnet.ru/mz10459}
\crossref{https://doi.org/10.4213/mzm10459}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3306232}
\elib{http://elibrary.ru/item.asp?id=21826520}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 6
\pages 877--880
\crossref{https://doi.org/10.1134/S0001434614050332}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338338200033}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903398713}


Linking options:
  • http://mi.mathnet.ru/eng/mz10459
  • https://doi.org/10.4213/mzm10459
  • http://mi.mathnet.ru/eng/mz/v95/i6/p951

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Kudryavtseva, “Helicity is the Only Invariant of Incompressible Flows whose Derivative is Continuous in the $C^1$ Topology”, Math. Notes, 99:4 (2016), 611–615  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. Enciso, D. Peralta-Salas, F. Torres de Lizaur, “Helicity is the only integral invariant of volume-preserving transformations”, Proc. Natl. Acad. Sci. U. S. A., 113:8 (2016), 2035–2040  crossref  mathscinet  zmath  isi  scopus
    3. P. M. Akhmet'ev, E. A. Kudryavtseva, A. Yu. Smirnov, “A generalization of the Arnol'd inequality in MHD”, Magnetohydrodynamics, 52:1-2 (2016), 5–14  isi
    4. A. Rechtman, P. Dehornoy, “The trunkenness of a volume-preserving vector field”, Nonlinearity, 30:11 (2017), 4089–4110  crossref  mathscinet  zmath  isi  scopus
    5. E. A. Kudryavtseva, “Continuous orbital invariants of integrable Hamiltonian systems”, Lobachevskii J. Math., 38:6 (2017), 1027–1041  crossref  mathscinet  zmath  isi  scopus
    6. P. M. Akhmet'ev, S. Candelaresi, A. Yu. Smirnov, “Calculations for the practical applications of quadratic helicity in MHD”, Phys. Plasmas, 24:10 (2017), 102128  crossref  isi  scopus
    7. O. Bogoyavlenskij, “Invariants of the axisymmetric plasma flows”, Z. Naturfors. Sect. A-J. Phys. Sci., 73:6 (2018), 539–546  crossref  isi  scopus
    8. O. Bogoyavlenskij, “Invariants of the axisymmetric flows of an inviscid gas and fluid with variable density”, Z. Naturfors. Sect. A-J. Phys. Sci., 73:10 (2018), 931–937  crossref  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:215
    Full text:69
    References:27
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020